Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2015, Volume 8, Issue 4, Pages 377–384 (Mi jsfu441)  

Shunkov groups with the minimal condition for noncomplemented abelian subgroups

Nikolai S. Chernikov

Institute of Mathematics, National Academy of Sciences of Ukraine, Tereschenkivska, 3, Kyiv-4, 01601, Ukraine

Abstract: In the present paper, we give a complete exhaustive description of the pointed out Shunkov groups.

Keywords: Shunkov, periodic, locally finite, completely factorizable, Chernikov group, minimal conditions, complemented, abelian subgroups.

DOI: https://doi.org/10.17516/1997-1397-2015-8-4-377-384

Full text: PDF file (108 kB)
References: PDF file   HTML file

UDC: 519.41/47
Received: 10.09.2015
Received in revised form: 21.09.2015
Accepted: 02.11.2015
Language:

Citation: Nikolai S. Chernikov, “Shunkov groups with the minimal condition for noncomplemented abelian subgroups”, J. Sib. Fed. Univ. Math. Phys., 8:4 (2015), 377–384

Citation in format AMSBIB
\Bibitem{Che15}
\by Nikolai~S.~Chernikov
\paper Shunkov groups with the minimal condition for noncomplemented abelian subgroups
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2015
\vol 8
\issue 4
\pages 377--384
\mathnet{http://mi.mathnet.ru/jsfu441}
\crossref{https://doi.org/10.17516/1997-1397-2015-8-4-377-384}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu441
  • http://mi.mathnet.ru/eng/jsfu/v8/i4/p377

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:89
    Full text:38
    References:21

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021